Skip to main content

Existence and asymptotic behaviors of nonlinear neutral Caputo nabla fractional difference equations


In this paper, we consider a nonlinear neutral Caputo nabla fractional difference equation. In the analysis, we use the nabla discrete Mittag–Leffler functions to transform the equation into an applicable equation. By applying Krasnoselskii’s fixed point theorem, sufficient conditions for the existence of solutions are established, also the uniqueness of the solution is given by the Contraction mapping principle. In addition, we give interesting results for stability and asymptotic stability. To examine the validity of our findings, a concrete example with numerical simulation diagrams is analyzed. Our main results extend and generalize the results that are obtained in [12].

This is a preview of subscription content, access via your institution.

Fig. 1


  1. Abdeljawad, T., Atici, F.M.: On the definitions of nabla fractional operators. Abstr. Appl. Anal. 2, 1–13 (2012)

    MathSciNet  MATH  Google Scholar 

  2. Abdeljawad, T.: On delta and nabla Caputo fractional differences and dual identities. Discrete Dyn. Nat. Soc. 2, 1–12 (2013)

    MathSciNet  MATH  Google Scholar 

  3. Abdeljawad, T., Baleanu, D.: Monotonicity analysis of a nabla discrete fractional operator with discrete Mittag–Leffler kernel. Chaos Solitons Fract. 102, 106–110 (2017)

    MathSciNet  Article  Google Scholar 

  4. Abdeljawad, T.: Different type kernel h-fractional differences and their fractional h-sums. Chaos Solitons Fract. 116, 146–156 (2018)

    MathSciNet  Article  Google Scholar 

  5. Abdeljawad, T.: Fractional difference operators with discrete generalized Mittag–Leffler kernels. Chaos Solitons Fract. 126, 315–324 (2019)

    MathSciNet  Article  Google Scholar 

  6. Ardjouni, A., Boulares, H., Djoudi, A.: Stability of nonlinear neutral nabla fractional difference equations. Commun. Optim. Theory. 2, 1–10 (2018)

    Google Scholar 

  7. Atici, F.M., Eloe, P.W.: Discrete fractional calculus with the nabla operator. Electron. J. Qual. Theory Differ. Equ. 3, 1–12 (2009)

    MathSciNet  Article  Google Scholar 

  8. Atici, F.M., Şengül, S.: Modeling with factorial difference equations. J. Math. Anal. Appl. 369(1), 1–9 (2010)

    MathSciNet  Article  Google Scholar 

  9. Alzabut, J., Selvam, A.G.M., El-Nabulsi, R.A., Vignesh, D., Samei, M.E.: Asymptotic stability of nonlinear discrete fractional pantograph equations with non-local initial conditions. Symmetry 13, 473 (2021)

    Article  Google Scholar 

  10. Alzabut, J., Agarwal, R.P., Grace, S.R., Jonnalagadda, J.M., Selvam, A.G.M., Wang, C.: A survey on the oscillation of solutions for fractional difference equations. Mathematics 10, 894 (2022)

    Article  Google Scholar 

  11. Burton, T.A.: A fixed point theorem of Krasnoselskii fixed point theorem. Appl. Math. Lett. 11, 85–88 (1998)

    MathSciNet  Article  Google Scholar 

  12. Butt, R.I., Abdeljawad, T., Rehman, M.: Stability analysis by fixed point theorems for a class of non-linear Caputo nabla fractional difference equation. Adv. Diff. Equ. 209, 2 (2020)

    MathSciNet  MATH  Google Scholar 

  13. Erbe, L., Goodrich, C.S., Jia, B., Peterson, A.: Survey of the qualitative properties of fractional difference operators: monotonicity, convexity, and asymptotic behavior of solutions. Adv. Differ. Equ. 43, 2 (2016)

    MathSciNet  MATH  Google Scholar 

  14. Huang, L.L., Park, J.H., Wu, G.C., Mo, Z.W.: Variable-order fractional discrete-time recurrent neural networks. J. Comput. Appl. Math. 370, 112633 (2020)

    MathSciNet  Article  Google Scholar 

  15. Goodrich, C., Peterson, A.: Discrete Fractional Calculus. Springer, Berlin (2015)

    Book  Google Scholar 

  16. Meng, F., Zeng, X., Wang, Z.: Impulsive anti-synchronization control for fractional-order chaotic circuit with memristor. Indian J. Phys. 93(9), 1187–1194 (2019)

    Article  Google Scholar 

  17. Panda, S.K., Abdeljawad, T., Ravichandran, C.: Novel fixed point approach to Atangana-Baleanu fractional and \(Lp\)-Fredholm integral equations. Alex. Eng. J. 59(4), 1959–1970 (2020)

    Article  Google Scholar 

  18. Ravichandran, C., Logeswari, K., Panda, S.K., Nisar, K.S.: On new approach of fractional derivative by Mittag–Leffler kernel to neutral integro-differential systems with impulsive conditions. Chaos Solitons Fract. 139, 110012 (2020)

    MathSciNet  Article  Google Scholar 

  19. Royden, H.L., Fitzpatrick, P.M.: Real Analysis. China Machine Press, Berlin (2009)

    MATH  Google Scholar 

  20. Seemab, A., Rehman, M.: Existence and stability analysis by fixed point theorems for a class of non-linear Caputo fractional differential equations. Dyn. Syst. Appl. 27, 445–456 (2018)

    Google Scholar 

  21. Srivastava, H.M.: Fractional-order derivatives and integrals: introductory overview and recent developments’. Kyungpook Math. J. 60, 73–116 (2020)

    MathSciNet  MATH  Google Scholar 

  22. Xu, C.-J., Liao, M.-X., Li, P.-L., Xiao, Q.-M., Yuan, S.: PD9 control strategy for a fractional-order chaotic financial model. Complexity 2019, Article ID 2989204 (2019)

  23. Wu, G.C., Baleanu, D., Luo, W.H.: Lyapunov functions for Riemann–Liouville-like fractional difference equations. Appl. Math. Comp. 314, 228–236 (2017)

    MathSciNet  Article  Google Scholar 

  24. Wu, G.C., Baleanu, D., Huang, L.L.: Novel Mittag-Leffler stability of linear fractional delay difference equations impulse. Appl. Math. Lett. 82, 71–78 (2018)

    MathSciNet  Article  Google Scholar 

  25. Wu, G.C., Abdeljawad, T., Liu, J., Baleanu, D., Wu, K.T.: Mittag–Leffler stability analysis of fractional discrete-time neural networks via fixed point technique. Nonlinear Anal.: Model Contr. 24, 919–936 (2019)

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to Mouataz Billah Mesmouli.

Ethics declarations


Not applicable.

Conflicts of interest

The authors declare that they have no competing interests.

Availability of data and material

Not applicable.

Code availability

Not applicable.

Authors contributions

All authors read and approved the final manuscript.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Mesmouli, M.B., Ardjouni, A. & Iqbal, N. Existence and asymptotic behaviors of nonlinear neutral Caputo nabla fractional difference equations. Afr. Mat. 33, 83 (2022).

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI:


  • Fractional difference equations
  • Fixed point theorem
  • Arzela-Ascoli’s theorem
  • Nabla discrete Mittag–Leffler functions

Mathematics Subject Classification

  • 34K20
  • 26A33
  • 47H10